Volume 15, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On finite derived quotients of $3$–manifold groups

Will Cavendish

Algebraic & Geometric Topology 15 (2015) 3355–3369
Bibliography
1 I Agol, The virtual Haken conjecture, Doc. Math. 18 (2013) 1045 MR3104553
2 M F Atiyah, Characters and cohomology of finite groups, Inst. Hautes Études Sci. Publ. Math. 9 (1961) 23 MR0148722
3 M Baker, M Boileau, S Wang, Towers of covers of hyperbolic $3$–manifolds, Rend. Istit. Mat. Univ. Trieste 32 (2001) 35 MR1893391
4 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1994) MR1324339
5 D Cooper, D D Long, Free actions of finite groups on rational homology $3$–spheres, Topology Appl. 101 (2000) 143 MR1732066
6 L Evens, S Priddy, The cohomology of the semidihedral group, from: "Conference on algebraic topology in honor of Peter Hilton" (editors R Piccinini, D Sjerve), Contemp. Math. 37, Amer. Math. Soc. (1985) 61 MR789794
7 D Gorenstein, Finite groups, Chelsea (1980) MR569209
8 D Handel, On products in the cohomology of the dihedral groups, Tohoku Math. J. 45 (1993) 13 MR1200878
9 T Hayami, K Sanada, Cohomology ring of the generalized quaternion group with coefficients in an order, Comm. Algebra 30 (2002) 3611 MR1922301
10 J Kahn, V Markovic, Immersing almost geodesic surfaces in a closed hyperbolic three manifold, Ann. of Math. 175 (2012) 1127 MR2912704
11 A Kawauchi, S Kojima, Algebraic classification of linking pairings on $3$–manifolds, Math. Ann. 253 (1980) 29 MR594531
12 A Lubotzky, D Segal, Subgroup growth, Progress in Mathematics 212, Birkhäuser (2003) MR1978431
13 J Milnor, Groups which act on $S^n$ without fixed points, Amer. J. Math. 79 (1957) 623 MR0090056
14 A Reznikov, Three-manifolds class field theory (homology of coverings for a nonvirtually $b_1$–positive manifold), Selecta Math. 3 (1997) 361 MR1481134
15 S K Roushon, Topology of $3$–manifolds and a class of groups, II, Bol. Soc. Mat. Mexicana 10 (2004) 467 MR2200344
16 D T Wise, Research announcement: The structure of groups with a quasiconvex hierarchy, Electron. Res. Announc. Math. Sci. 16 (2009) 44 MR2558631